# SDR SWAA2024020548287

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 29,503 hours, 14,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT PLACARD MISSING<[01] INSTALLED OVERWING EMERGENCY EXIT LIGHT LENS COVER PER M/M 33-51-01
